Once you take your first pill, when do you think you can have sex?
I have been on Amoxicillin for about 2 weeks now. I finished my prescription a few days ago and now my period is 2 weeks early. I am on birth control and I know antibiotics can interfere with it, but I was just wondering if maybe they caused my period to be early like that. Should I be worried something is wrong? Thanks in advance for the help!!
I've been on the combination birth control pill Lutera for about a month and a half now. The problem is, on the first pack, my period came halfway through the second active pill week and lasted until almost the end of the inactive pill week (almost a 3 week period!). It was really light, but still super annoying. I shrugged off the experience thinking my body was just getting used to the hormones and stuff.
I've started the second pack and I'm halfway through the second week of active pills and my period has come again! Do you think it will last until the end of the inactive pill week (do I have to suffer through another 3-week long period)? Also, does this irregular period mean the pill isn't working? I am sexually active so I sure hope the pill is working!!!!!!!
Hello, I love your site very much as it offers straight and honest answers to questions that we ask ourselves every day. Thanks a lot for that ^_^
I am 23 years old, and I have 1 1/2 questions. I am currently taking Loestrin24 Fe and have been on it for about a year and a half. My main use for it was to help with painful cramps I would get every month, but now I have become sexually active with my fiance. We were both virgins who believe that sex should only be shared by two people who are truly in love and I know that I can trust him 100%. So STDs are really not an issue and I have been having sex without any other form of contraception other than birth control. My first question is as follows, is it possible/more likely to get pregnant while taking the inactive pills of the birth control cycle pack? Is it absolutely necessary to use a condom as a secondary form of birth control while I am on the inactive pills?
My next and main question is this, currently I start my pill pack on a Monday, and with this specific birth control I start the inactive pills on a Thursday therefore I get my "period" on a Saturday. I don't want to get my period on a weekend anymore, so what is the best way to restart my cycle so that I get it say on a Monday or Tuesday. Would it be okay to just take the inactive pills up to Sunday which is the last day I am currently taking them, go without taking ANY pills for two days and start the new pack on a Wednesday-- or should I just skip some of the inactive pills altogether? Thanks a lot for your time, your site is very helpful :)
I have been on the pill for over 2 years, and have never missed a pill. I just started my inactive pills on Sunday of this week, and had sex with my boyfriend on Monday. He wore a condom but I am still concerned there is a chance I might still get pregnant. Is it possible for this to happen or am I safe?
I have been on the pill for a little over 4 years now. My period has always came on the same day at roughly the same time, but over the past 6 months or so it has been coming a day later, (it only lasted 4 days anyway) and seems to leave a little earlier then before. There is not a very heavy flow and I don't get very much pain. Is this normal??? I know some people say that you should take a break after being on the pill for so long, and some people say that you don't have to. I'm just wondering what it up with this because it has always been predictable sense I've been on it.